Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 408, NWS Tallahassee, FL

December 17, 20125 counties in Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Dec 17, 2012, 12:56 PM CST for 5 counties in Florida. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 17, 2012, 12:56 PM CST (18:56 UTC)
Expired
Dec 17, 2012, 2:00 PM CST
In force
64 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Calhoun County, FL, Gadsden County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 63 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 17, 1:10 PM CSTTSTM WND DMGQuincy, FLA FEW TREES DOWN IN QUINCY.
Dec 17, 1:35 PM CSTTSTM WND DMGLake Jackson, FLNUMEROUS POWER OUTAGES IN THE LAKE JACKSON AND HARBINWOOD SUBDIVISIONS REPORTED BY TALQUIN ELECTRIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 17, 12:30 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-12-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-12-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-279 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

450 
WUUS52 KTAE 171856
SVRTAE
FLC013-039-073-077-129-172000-
/O.NEW.KTAE.SV.W.0408.121217T1856Z-121217T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
156 PM EST MON DEC 17 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GADSDEN COUNTY IN FLORIDA...
  WESTERN LEON COUNTY IN FLORIDA...
  NORTHERN LIBERTY COUNTY IN FLORIDA...
  EXTREME NORTHWESTERN WAKULLA COUNTY IN FLORIDA...
  SOUTHERN CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 300 PM EST/200 PM CST/

* AT 149 PM EST/1249 PM CST/...LOCAL LAW ENFORCEMENT REPORTED A LINE
  OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES NORTHWEST OF QUINCY TO 25 MILES SOUTHWEST OF          
  BLOUNTSTOWN...MOVING EAST AT 35 MPH.

  THIS LINE OF STORMS HAS A HISTORY OF PRODUCING SPORADIC WIND 
  DAMAGE...WITH TREES AND POWER LINES BLOWN DOWN IN SOME AREAS OF 
  THE FLORIDA PANHANDLE.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CHIPOLA PARK...JUNIPER...QUINCY AIRPORT...GREENSBORO...HAVANA...
  WETUMPKA...LAKE TALQUIN...BLOXHAM...LAKE IAMONIA...FORT BRADEN
  ...AND LAKE JACKSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

&&

LAT...LON 3017 8514 3020 8512 3020 8539 3023 8539
      3071 8472 3067 8408 3015 8483
TIME...MOT...LOC 1854Z 278DEG 29KT 3068 8461 3020 8531

$$

08-LAMERS
2 follow-up statements
982 
WWUS52 KTAE 171920
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
220 PM EST MON DEC 17 2012

FLC013-039-073-077-129-172000-
/O.CON.KTAE.SV.W.0408.000000T0000Z-121217T2000Z/
CALHOUN FL-LEON FL-LIBERTY FL-GADSDEN FL-WAKULLA FL-
220 PM EST MON DEC 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM
EST/200 PM CST/ FOR EXTREME NORTHWESTERN WAKULLA...GADSDEN...NORTHERN
LIBERTY...WESTERN LEON...AND SOUTHEASTERN CALHOUN COUNTIES IN THE 
PANHANDLE OF FLORIDA...

AT 217 PM EST/117 PM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HINSON TO BLOXHAM TO CHIPOLA
PARK...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
HAVANA...LAKE TALQUIN...FORT BRADEN...LIBERTY...TALLAHASSEE COML 
AIRPORT...LAKE IAMONIA...AND LAKE JACKSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST MONDAY EVENING/800
PM CST MONDAY EVENING/ FOR CENTRAL FLORIDA AND SOUTHWESTERN GEORGIA.

&&

LAT...LON 3017 8511 3019 8513 3020 8512 3020 8526
      3040 8511 3054 8471 3069 8451 3067 8408
      3015 8483
TIME...MOT...LOC 1919Z 278DEG 29KT 3067 8440 3042 8467
          3021 8518

$$

08-LAMERS
333 
WWUS52 KTAE 171959
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
259 PM EST MON DEC 17 2012

FLC013-039-073-077-129-172009-
/O.EXP.KTAE.SV.W.0408.000000T0000Z-121217T2000Z/
CALHOUN FL-LEON FL-LIBERTY FL-GADSDEN FL-WAKULLA FL-
259 PM EST MON DEC 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN 
WAKULLA...GADSDEN...NORTHERN LIBERTY AND WESTERN LEON...AND 
SOUTHEASTERN CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA WILL EXPIRE 
AT 300 PM EST/200 PM CST/...

STORMS WILL CONTINUE TO PUSH EAST ACROSS THE FLORIDA PANHANDLE...AND 
SOME POCKETS OF WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE. WIND 
GUSTS THIS STRONG ARE ENOUGH TO BRING DOWN A FEW WEAKENED TREES OR 
TREE LIMBS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 
(8 5 0) 9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.

LAT...LON 3017 8511 3019 8513 3020 8512 3020 8526
      3040 8511 3054 8471 3069 8451 3067 8408
      3015 8483
TIME...MOT...LOC 1959Z 278DEG 29KT 3061 8403 3037 8430
          3016 8481

$$

08-LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 17, 8:59 AM CST, 3 hours 57 minutes earlier.

Area forecast discussion, Dec 17, 8:59 AM CST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
959 AM EST Mon Dec 17 2012

.NEAR TERM [Through Tonight]...
Complex situation today as strong mid/upper level swly flow
overspreads the region associated with broad trough shifting
across the lower MS river valley. SPC continues a SLGT risk over
wrn/nrn portions of the area, with lower severe probabilities across
whole CWA. 14 UTC mesoscale analysis indicates messy surface pattern
over our region due to a combination of primary marine/coastal
front and outflow boundaries from convection earlier over parts of
AL into central GA.

Deep layer shear will remain more than sufficient for organized
storms. However, 12z sounding from TAE suggests instability will be
primary limiting factor today for development of robust moist
convection with warm layer around h8. Thus, despite relatively
steep mid level lapse rates, instability will likely remain
marginal with deep low level stable layer. Increasing sswly
surface winds as weak boundary layer mixing develops through the
morning will likely quickly erode effects of surface outflow
boundary and allow moisture to return in earnest off the gulf
through the day. Where pockets of heating can be sustained for any
length of time ahead of sw-ne oriented area of moist convection, we
should see severe thunderstorm potential increase- especially from
the FL panhandle enewd into parts of sern AL and southwest GA.
Primary severe threat would be from damaging winds as small lines
evolve and boundary layer mixes sufficiently, although fairly strong
low level shear could also support a tornado where surface winds
remain light or maintain a more sly component. Any severe threat
will likely diminish quickly this evening as airmass stabilizes
after sunset.

Overall, only small grid edits needed with the morning update.

&&

.SHORT TERM [Tuesday Through Wednesday]...
Dry weather is expected in this period of the forecast as high
pressure builds over the region at the surface. While extremely
cold temperatures are not anticipated Tuesday night, there is the
potential for a light frost across the region with lows in the mid
30s. A brief warming trend will start on Wednesday with highs
warming back into the mid 70s out ahead of the next storm system
due to approach the area in the long term period of the forecast.

&&

.LONG TERM [Wednesday Night through Sunday]...
For now anyway, the 00 UTC GFS and ECMWF runs have shown much better
run-to-run consistency and consistency with each other for this
model cycle. After a fairly amplified trough translates quickly
eastward across the eastern CONUS mid to late week, the 500 mb
height field will flatten considerably over the weekend.
Re-amplification will quickly take place early next week as a strong
ridge develops over the eastern CONUS.

The GFS & ECMWF are in remarkably good agreement in the timing and
strength of the next cold front passage, scheduled for Thursday.
This front will be accompanied by a good chance of rain, then
clearing skies and cooler weather Friday and into the weekend.
(There may even be a light freeze or at least some frost this
weekend, most likely Saturday morning). Temperatures will moderate
to near average levels Sunday and Monday.

&&

.AVIATION [Beginning 14Z Monday]...
Will maintain prevailing MVFR cigs for all sites this afternoon
with brief rise to VFR cigs possible in pockets of clearing.
However, any VFR conditions will likely be brief.  A large area
of RA with isolated TSRA will translate slowly eastward today,
affecting KDHN & KECP this morning and early afternoon, KTLH &
KABY by mid afternoon, and KVLD this evening. The poorly defined
cold front behind this rain band(s) will be slow to "scour out"
the moisture tonight", and the GFS & NAM MOS forecast low cigs and
fog once again until around dawn Tuesday morning.

&&

.MARINE...
Southerly winds are expected this afternoon ahead of an
approaching frontal boundary. Winds will shift to westerly and
then offshore as the front moves through the marine area tonight.
Cautionary winds are possible for a brief time behind the front
but high pressure will move in quickly resulting in light winds
through Wednesday. Winds and seas will quickly build on Wednesday
night as the next storm system approaches the area. Advisory level
winds and seas are likely with this system Thursday through
Friday.

&&

.FIRE WEATHER...
The next chance of relative humidity values falling to locally
critical levels is Tuesday afternoon, after a weak cold front passes
through. At this time it doesn't appear that the other criteria
(i.e. ERC, LDSI, wind, etc.) will in place to warrant a Fire Weather
Watch.

&&

.HYDROLOGY...
Rainfall amounts are only expected to be between 0.25 and 0.75
inches with the storm system today. This will likely have little
or no impact on area rivers, which remain low.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   75  54  70  36  73 / 70  40   0   0   0
Panama City   74  54  68  41  69 / 60  10   0   0   0
Dothan        71  49  67  40  71 / 80  10   0   0   0
Albany        71  50  68  37  72 / 80  40   0   0   0
Valdosta      76  55  70  36  72 / 70  50   0   0   0
Cross City    77  56  74  35  75 / 40  50  10   0   0
Apalachicola  71  56  70  39  69 / 60  30   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Evans
SHORT TERM...Godsey
LONG TERM...Fournier
AVIATION...Evans/Godsey
MARINE/FIRE WEATHER/HYDROLOGY...Godsey
Hazardous weather outlook, Dec 17, 3:37 AM CST, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
437 AM EST MON DEC 17 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-181000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
437 AM EST MON DEC 17 2012 /337 AM CST MON DEC 17 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE STORMS TODAY AS A COLD FRONT
MOVES THROUGH THE REGION. THE PRIMARY RISK WITH THESE STORMS WILL
BE STRONG GUSTY WINDS IN THE AFTERNOON. AN ISOLATED TORNADO IS
ALSO POSSIBLE. THE THREAT FOR SEVERE WEATHER WILL END THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE NEXT WEATHER SYSTEM WILL APPROACH THE REGION LATE WEDNESDAY
NIGHT AND INTO THURSDAY. STRONG TO SEVERE STORMS WILL ALSO BE
POSSIBLE AHEAD OF THIS STORM SYSTEM...PRIMARILY ON THURSDAY
MORNING AND AFTERNOON. DRIER AND COLDER AIR WILL MOVE IN BEHIND
THIS COLD FRONT FOR THE WEEKEND WITH THE POTENTIAL FOR A LIGHT
FREEZE ON SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD ACTIVELY MONITOR THE WEATHER TODAY AND BE PREPARED
TO ACTIVATE SHOULD A WATCH BE ISSUED FOR THE AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

In the hours before

Local storm report, Dec 17, 12:03 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
103 PM EST MON DEC 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     TSTM WND DMG     1 S BROCK CROSSROAD     30.67N 85.63W
12/17/2012                   WASHINGTON         FL   911 CALL CENTER

            TREE DOWN NEAR BONNETT POND RD.

&&

WALSH
Local storm report, Dec 17, 12:22 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
122 PM EST MON DEC 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     1 N GREENWOOD           30.88N 85.16W
12/17/2012                   JACKSON            FL   LAW ENFORCEMENT

            TWO TREES DOWN ON OLD US ROAD,ONE MILE NORTH OF GREENWOOD
            IN JACKSON COUNTY FLORIDA.

&&

BOLDEN
Local storm report, Dec 17, 12:47 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
147 PM EST MON DEC 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     W COTTON                31.16N 84.07W
12/17/2012                   MITCHELL           GA   911 CALL CENTER

            ONE TREE DOWN ON HWY 93 WEST OF COTTON IN MITHCHELL
            COUNTY GA.

&&

BOLDEN
Special weather statement, Dec 17, 12:47 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
147 PM EST MON DEC 17 2012

GAZ129>131-146>148-171930-
TIFT GA-BEN HILL GA-BERRIEN GA-COLQUITT GA-COOK GA-IRWIN GA-
147 PM EST MON DEC 17 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BEN HILL...BERRIEN...
COLQUITT...COOK...IRWIN AND TIFT COUNTIES...

* UNTIL 230 PM EST

AT 141 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
FITZGERALD TO 5 MILES SOUTHWEST OF MOULTRIE...OR ALONG A LINE
EXTENDING FROM BOWENS MILL TO CENTER HILL...MOVING SOUTHEAST AT 45
MPH.

PEOPLE IN BEN HILL...BERRIEN...COOK...EASTERN COLQUITT...IRWIN AND
TIFT COUNTIES...INCLUDING THE CITIES OF OMEGA...UNIONVILLE...
MYSTIC...FITZGERALD...TIFTON...PHILLIPSBURG...NORMAN PARK...
MOULTRIE...OCILLA AND LENOX...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3166 8300 3159 8306 3149 8310 3146 8314
      3139 8313 3127 8303 3115 8304 3114 8316
      3107 8317 3106 8320 3103 8320 3103 8348
      3107 8357 3104 8358 3104 8395 3132 8370
      3133 8366 3137 8365 3185 8322 3177 8299
TIME...MOT...LOC 1847Z 316DEG 39KT 3177 8314 3108 8379

42-DVD
Local storm report, Dec 17, 12:54 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
154 PM EST MON DEC 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     BLOUNTSTOWN             30.44N 85.05W
12/17/2012                   CALHOUN            FL   911 CALL CENTER

            TREE DOWN ON GREENHOUSE RD.

&&

BOLDEN
Local storm report, Dec 17, 12:56 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
156 PM EST MON DEC 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     GRAND RIDGE             30.71N 85.02W
12/17/2012                   JACKSON            FL   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS JACKSON COUNTY.

&&

BOLDEN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 4:15 AM CSTRip Current StatementTAEBay, Gulf, Walton22 hr
Dec 17, 11:20 AM CSTSpecial Marine WarningTAE55 min
Dec 17, 11:39 AM CSTSpecial Weather StatementTAEJackson, Washington66 min
Dec 17, 11:53 AM CSTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Washington37 min
Dec 17, 12:19 PM CSTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty41 min
Dec 17, 1:26 PM CSTSpecial Weather StatementTAEJefferson, Leon64 min
Dec 17, 2:21 PM CSTSpecial Weather StatementTAEMadison54 min
Dec 17, 2:55 PM CSTSevere Thunderstorm WarningTAEMadison50 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.